Journal of Mathematical Economics
Опубликовано на портале: 13-10-2004Andreu Mas-Colell Journal of Mathematical Economics. 1974. Vol. 1. P. 237-246.
Discusses an equilibrium existence theorem without the assumptions of complete or transitive consumer preferences. Existence of equilibria in a model with a continuum of traders and incomplete preferences; Assumptions on the transitivity and monotonicity of preferences; Application of the theorem to pure exchange economies. The content of this paper has been presented at seminars in Berkeley and Stanford.